Field-theoretic approach to a stochastic magnetohydrodynamics: the dimensions of composite operators

Volchenkov D (2000)
Physics Letters A 265(1-2): 117-122.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Physics Letters A
Band
265
Zeitschriftennummer
1-2
Seite
117-122
PUB-ID

Zitieren

Volchenkov D. Field-theoretic approach to a stochastic magnetohydrodynamics: the dimensions of composite operators. Physics Letters A. 2000;265(1-2):117-122.
Volchenkov, D. (2000). Field-theoretic approach to a stochastic magnetohydrodynamics: the dimensions of composite operators. Physics Letters A, 265(1-2), 117-122.
Volchenkov, D. (2000). Field-theoretic approach to a stochastic magnetohydrodynamics: the dimensions of composite operators. Physics Letters A 265, 117-122.
Volchenkov, D., 2000. Field-theoretic approach to a stochastic magnetohydrodynamics: the dimensions of composite operators. Physics Letters A, 265(1-2), p 117-122.
D. Volchenkov, “Field-theoretic approach to a stochastic magnetohydrodynamics: the dimensions of composite operators”, Physics Letters A, vol. 265, 2000, pp. 117-122.
Volchenkov, D.: Field-theoretic approach to a stochastic magnetohydrodynamics: the dimensions of composite operators. Physics Letters A. 265, 117-122 (2000).
Volchenkov, Dimitry. “Field-theoretic approach to a stochastic magnetohydrodynamics: the dimensions of composite operators”. Physics Letters A 265.1-2 (2000): 117-122.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar